Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 249853, 5 pages
http://dx.doi.org/10.5402/2011/249853
Research Article

Geometric Properties Solutions of a Class of Third-Order Linear Differential Equations

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor 43600 Bangi, Malaysia

Received 21 September 2011; Accepted 25 October 2011

Academic Editors: H. Du and F. Lebon

Copyright Β© 2011 Afaf Ali Abubaker and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Afaf Ali Abubaker and Maslina Darus, “Geometric Properties Solutions of a Class of Third-Order Linear Differential Equations,” ISRN Applied Mathematics, vol. 2011, Article ID 249853, 5 pages, 2011. doi:10.5402/2011/249853